您当前的位置:
首页 >
文章列表页 >
Fixed Point Theory in b-convex Metric Spaces
更新时间:2026-08-31
    • Fixed Point Theory in b-convex Metric Spaces

    • Vol. 26, Issue 2, Pages: 143-148(2021)
    • DOI:10.15938/j.jhust.2021.02.019    

      CLC: O177.2
    • Published:2021

    移动端阅览

  • LI Chao-bo, CHEN Li-li. Fixed Point Theory in b-convex Metric Spaces[J]. 2021, 26(2): 143-148. DOI: 10.15938/j.jhust.2021.02.019.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

58

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
Improved Control Strategy for Grid-connected Inverter Based on Impedance Tuning
Deep Learning Method for Semi-supervised Vessel Segmentation
Breakdown Mechanism of Epoxy Nanocomposites at Different Temperatures
TLeaf-YOLOv8 Detection Algorithm for Wheat Disease

Related Author

No data

Related Institution

No data
0